# SDR SWAA103315

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 77,107 hours, 70,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 6546548110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FRAME SPLICE CORRODED AT BS 747, BETWEEN STR 26L TO 25L.  REPAIRED SPLICE PER EA.
